Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

Aperiodic and semi-periodic perfect maps

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Mitchell, C.J. ; Dept. of Comput. Sci., London Univ., Egham, UK

Paterson (see ibid., vol.40, p.743, 1993) has shown that the trivial necessary conditions are sufficient for the existence of a (binary) perfect map. These periodic structures can be transformed very simply into corresponding aperiodic and semi-periodic perfect maps. However, aperiodic and semi-periodic perfect maps can exist for parameter sets for which the corresponding periodic perfect maps cannot. In this paper it is shown, by construction, that (binary) aperiodic and semi-periodic perfect maps exist for all possible parameter sets

Published in:

Information Theory, IEEE Transactions on  (Volume:41 ,  Issue: 1 )